Health QuestionsCategory: TreatmentsBack On Cymbalta
scarecrowtr asked 3 years ago

I was on it for three days and got pretty reved up.  that was last year.  Now my cocktail includes 200 mgs of Lamictal, 30mgs of Buspar, 900 mgs of Nuerotin and now we’re just starting the Cymbalta since I relapsed into a major depression funk last week.  My only apprehension is the mess up with my libido or sexual functioning.  I don’t want it to mess with it in the same way Prozac and Lexapro did.  Since Effexor has worked in the past, my pdoc said that Cymbalta is kind of the same but has a lower side-effects profile.  I know about the discontinuation syndrome and am okay with it.  
 
Anybody have any direct experience with sexual side effects?  Also, I need to know that if this reved up feeling happens again, can I expect this to subside?  I’m so a heavy does of mood stablizers that my pdoc doesn’t think that this will be a problem(he says as he slow starts to grit teeth)…..
 

1 Answers
circumambulates answered 3 years ago

Re: Back On Cymbalta
…Slightly revved up in the beginning, but dissipated over time (months). The teeth ginding, while a problem on Effexor, never happened with Cymbalta. Overall, it seems to be a ‘kinder,’ more gentle drug. Just give it time. Good luck!